Docetaxel is an antimicrotubules cytotoxic agent prescribed widely by medical oncologists in multiple tumor types (breast, lung, prostate, stomach, head, and neck). However, the side effects of docetaxel are numerous (cytopenia, peripheral edema, myalgia, arthralgia, alopecia, and sensitive neuropathy) and recent concerns have been raised about neutropenic enterocolitis in France. Here, we report the case of a 57-year-old patient with metastatic prostatic cancer, who developed a severe myositis and fasciitis grade IV 1 week after his second docetaxel infusion. We reviewed the five cases of docetaxel-related myositis described in the literature, and found that most of them occurred in patients with diabetes (n=5/5) or hypertension (n=4/5). A vascular toxicity may explain this severe complication, and patients with diabetes or hypertension should be monitored closely in the context of a docetaxel chemotherapy.